Heavy Rain, Pulaski
- When
- April 13, 4:00 PM CST to 7:00 PM CST
- Where
- Pulaski County, 1.54 mi NNE of Sylvan Hills
- Reported by
- NWS Employee
- Coordinates
- 34.852, -92.224
Rainfall totaled 2.75 inches in 3 hours.
Two rounds of thunderstorms affected Arkansas on the 13th. The first began in southwest Arkansas during the afternoon and then spread across central and eastern sections.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
Two rounds of thunderstorms affected Arkansas on the 13th. The first began in southwest Arkansas during the afternoon and then spread across central and eastern sections. The second round was associated with a cold front that entered northwest Arkansas during the evening and then moved to the southeast.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 13, 1:36 PM CST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT SUN APR 13 2014
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
MAIN CONCERNS FOR THE SHORT TERM CONTINUE TO BE THE CHANCE OF SEVERE
STORMS THIS AFTERNOON AND TONIGHT...AS WELL AS THE UNSEASONABLY COLD
AIR THAT WILL ARRIVE BEHIND A STRONG COLD FRONT THAT WILL PUSH
THROUGH THE STATE MONDAY MORNING.
WATER VAPOR SATELLITE IMAGERY SHOWS A NICE TROUGH AND JET STREAK
MOVING THROUGH TEXAS THIS AFTERNOON. THIS WILL LIFT NORTHEAST ACROSS
THE NORTHWEST HALF OF ARKANSAS THIS EVENING...SPARKING OFF SHOWERS
AND THUNDERSTORMS AS IT DOES SO. REGIONAL RADAR IMAGERY ALREADY
SHOWS A BATCH OF THESE STORMS MOVING INTO SOUTHWEST ARKANSAS AS OF 2
PM CDT...AND THESE SHOULD CONTINUE TO TREK NORTHEAST ACROSS
RUSSELLVILLE AND UP TO MOUNTAIN HOME. CLOUD COVER HAS LIMITED
HEATING AND THEREFORE SFC-BASED INSTABILITY...BUT AS THE TROUGH/JET
STREAK APPROACH...DESTABILIZATION SHOULD OCCUR AND FURTHER
THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS CENTRAL ARKANSAS. THINK
THAT DAMAGING WINDS WILL BE THE MAIN THREAT WITH ANY SEVERE STORMS
TODAY...AND TO A LESSER EXTENT HAIL. CAPE PROFILES ARE NOT VERY
IMPRESSIVE...ESPECIALLY WITHIN THE HAIL GROWTH REGION ALOFT. OF
COURSE THAT BEING SAID...SOUNDING PROFILES IN THE WEST/NORTHWEST
PARTS OF ARKANSAS DO SHOW SLIGHTLY BETTER CAPE PROFILES ALOFT SO A
MARGINAL THREAT FOR HAIL EXISTS THERE. ELSEWHERE WIND WILL BE THE
DOMINANT THREAT. WIND SHEAR IS DECENT...WITH 40-70KT OF SOUTHWEST
H85 FLOW THIS AFTERNOON AND EVENING...SO STRONG STORMS COULD EASILY
SURFACE DAMAGING WINDS. FINALLY...WHILE THE TORNADO THREAT OVER THE
NEXT 12-18 HOURS WILL NOT BE ZERO...IT WILL NOT BE VERY HIGH AT ALL.
THERE WILL BE A SLIGHT BREAK IN CONVECTIVE ACTIVITY LATE THIS
EVENING BEFORE MORE CONVECTION MOVE THROUGH LATE TONIGHT WITH THE
COLD FRONT. THE SAME THINGS WILL APPLY IN TERMS OF SEVERE WEATHER
CHANCES. ONE LAST NOTE ON CONVECTION RELATED ITEMS...AND THAT WOULD
BE FLASH FLOOD POTENTIAL. FORECAST PRECIPITABLE WATER VALUES WILL BE
IN THE 99TH PERCENTILE AS A RICH PLUME OF GOMEX MOISTURE STREAMS
NORTH ACROSS THE STATE THIS EVENING. STORM MOTION WILL BE LARGELY
PARALLEL TO UPPER FLOW...BUT WITH THE UPPER TROUGH MOVING NORTHEAST
ACROSS THE REGION THIS EVENING CONVECTION SHOULD STEADILY PROGRESS
TO THE EAST. THERE IS THE CHANCE OF TRAINING CELLS WITHIN ANY MCS
ACTIVITY...BUT HAVE FOREGONE THE ISSUANCE OF A FLASH FLOOD WATCH AT
THIS TIME AS THE BEST THREATS APPEAR TO BE JUST SOUTH AND EAST OF
THE FORECAST AREA. WILL MONITOR CONVECTIVE TRENDS CLOSELY THOUGH.
THE OTHER MAIN CONCERN IN THE SHORT TERM FORECAST PERIOD IS THE
LIKELIHOOD OF FREEZING TEMPERATURES MONDAY NIGHT AND AGAIN TUESDAY
NIGHT. A CLIMATOLOGY AFD SECTION HAS BEEN INCLUDED BELOW TO
HIGHLIGHT THE POSSIBILITY OF BREAKING TEMPERATURE RECORDS. LOOKING
AT THE CONUS...SUB-FREEZING AIR HAS PROGRESSED AS FAR SOUTH AS
CENTRAL COLORADO...NW KANSAS...AND WRN NEBRASKA THIS AFTERNOON. ALL
MODEL GUIDANCE...STATISTICAL AND NUMERICAL ALIKE...SAYS AREAS OF
ARKANSAS TO THE NW OF THE I-30/US-67 CORRIDOR WILL FALL BELOW THE
FREEZING MARK BY TUESDAY MORNING. GIVEN THIS AND THE CONSISTENCY OF
THESE FORECAST TEMPS OVER THE LAST COUPLE OF DAYS...HAVE HOISTED UP
A FREEZE WARNING FOR THOSE PARTS OF THE FORECAST AREA. TO THE
SOUTHEAST OF THAT CORRIDOR...TEMPERATURES WILL APPROACH THE FREEZING
MARK AS WELL BUT CONFIDENCE IN READINGS AT/BELOW 32 IS NOT AS HIGH.
NORTHWEST POST-FRONTAL WINDS...WHICH WILL BE STRONG ENOUGH TO
WARRANT A LAKE WIND ADVISORY MONDAY AFTERNOON...WILL CONTINUE WELL
INTO MONDAY NIGHT. THIS ALONG WITH LINGERING CLOUD COVER MAY BE
ENOUGH TO KEEP WIDESPREAD SUB-FREEZING TEMPS FROM OCCURRING. HAVE
PUT UP A FREEZE WATCH IN ACROSS THE SOUTHEAST HALF OF THE CWA.
TUESDAY NIGHT WILL FEATURE LIGHT WINDS AND CLEAR SKIES WITH THE SAME
AIR MASS IN PLACE. IT IS LIKELY THAT WIDESPREAD FREEZING
TEMPERATURES WILL OCCUR ONCE AGAIN BUT WILL LEAVE THE ISSUANCE OF
ANY FREEZE WARNINGS OR WATCHES TO FUTURE SHIFTS GIVEN THAT IT IS A
DAY 4 FORECAST AT THIS TIME.
&&
.LONG TERM...THURSDAY THROUGH SUNDAY
ACTIVE WEATHER PATTERN CONTINUES IN THE LONG TERM...AS AN UPPER LOW AND
ASSOCIATED UPPER TROUGH IN THE NORTHERN PLAINS PUSH A FRONTAL BOUNDARY ACROSS
THE REGION THURSDAY AND FRIDAY. SHOWERS/STORMS WILL BE POSSIBLE WITH THE SYSTEM.
COOL HIGH PRESSURE WILL FOLLOW THE FRONT INTO THE EARLY PART OF THE WEEKEND.
AN UPPER LEVEL SYSTEM WILL SWING DOWN OUT OF THE PLAINS BY LATE IN THE WEEKEND...
BRINGING ANOTHER CHANCE OF SHOWERS/STORMS.
WITH THE NORTH AMERICAN LONGWAVE PATTERN LARGELY CONDUCIVE TO SPLIT FLOW OR
RIDGING IN THE WEST AND TROUGHING IN THE EAST THROUGH THE PERIOD...TEMPERATURES
WILL LARGELY REMAIN CLOSE TO OR BELOW SEASONAL AVERAGES AS PREVAILING
UPPER FLOW REMAINS OUT OF THE NORTHWEST.
&&
.CLIMATE...
NEAR-RECORD COLD TEMPERATURES WILL BE LIKELY ON MONDAY NIGHT/EARLY TUESDAY
MORNING AND POSSIBLY AGAIN ON TUESDAY NIGHT/WEDNESDAY MORNING. IN FACT...AT
SOME LOCATIONS...ALL-TIME RECORD LOWS FOR APRIL WILL BE CHALLENGED. BELOW IS
A LIST OF MANY LOCATIONS THAT WILL COME CLOSE TO DAILY RECORD LOWS AND/OR
ALL-TIME RECORD LOWS FOR APRIL.
DISCLAIMER...JUST BECAUSE THESE NUMBERS ARE LISTED DOESN/T NECESSARILY MEAN
THAT THESE RECORDS WILL BE BROKEN. THEY ARE JUST PROVIDED AS A FRAME OF
REFERENCE.
RECORD LOW TEMPERATURE
LOCATION APRIL 15TH APRIL 16TH ALL-TIME APRIL RECORD LOW
------------------------------------------------------------------------
ARKADELPHIA 30 IN 1943 30 IN 1943 23 04/27/1910
BATESVILLE APRT 30 IN 2008 33 IN 1949 25 04/08/2007
BOONEVILLE 30 IN 2008 31 IN 1953 22 04/08/2007...04/09/2007
BRINKLEY 28 IN 1943 28 IN 1962 23 04/06/1937
CALICO ROCK 23 IN 1983 24 IN 1919 17 04/08/2007
CAMDEN 30 IN 1949 29 IN 1928 26 04/05/1920
CLARKSVILLE 24 IN 1983 27 IN 1983 20 04/01/1954
CONWAY 29 IN 1980 31 IN 1962 26 04/01/1924
DARDANELLE 29 IN 1983 28 IN 1983 24 04/11/1989
FLIPPIN 21 IN 1983 26 IN 1983 18 04/04/1987
FORDYCE 32 IN 2008 32 IN 1962 26 04/03/1975
GILBERT 24 IN 1983 23 IN 1962 16 04/08/2007
HARDY 30 IN 2008 35 IN 2008 23 04/08/2007
HARRISON 23 IN 1950 24 IN 1923 20 04/13/1957...04/14/1950...
04/04/1904
HOT SPRGS APRT 30 IN 1983 31 IN 1983 24 04/07/1994...04/04/1987
HOT SPRINGS N P 30 IN 1893 30 IN 1928 24 04/08/2007
JACKSONVILLE 32 IN 2008 33 IN 1962 25 04/04/1987
LITTLE ROCK 33 IN 1983 33 IN 1962 28 04/08/2007...04/07/1971...
04/05/1920...04/01/1886
MALVERN 29 IN 1983 27 IN 1983 24 04/08/2007...04/24/1902
MARSHALL 23 IN 1950 23 IN 1962 20 04/04/1975
MENA 28 IN 1983 30 IN 1983 22 04/04/2007
MONTICELLO 30 IN 1983 30 IN 1961 22 04/06/1971
MORRILTON 30 IN 1997 32 IN 1928 24 04/09/2007...04/08/2007
MOUNT IDA 25 IN 1943 26 IN 1949 20 04/04/1987
MOUNTAIN HOME 27 IN 1943 28 IN 1928 21 04/05/1920
NEWPORT 29 IN 1950 31 IN 1950 22 04/03/1901
N LITTLE ROCK 33 IN 1980 40 IN 1999 30 04/08/2007...04/07/2007...
04/06/1982
PINE BLUFF 33 IN 1980 32 IN 1928 26 04/05/1996
RUSSELLVILLE 29 IN 1983 28 IN 1983 24 04/11/1989
SEARCY 30 IN 1983 29 IN 1928 20 04/19/1918
SHERIDAN 29 IN 1983 28 IN 1983 22 04/03/1975
STAR CITY 33 IN 2008 33 IN 1983 25 04/04/1987
STUTTGART 31 IN 1943 31 IN 1962 26 04/05/2013...04/26/1936
STUTTGART APRT 37 IN 1943 41 IN 1996 30 04/08/2007...04/07/2007
AT SEVERAL LOCATIONS...THIS IS LIKELY TO BE THE LATEST FREEZE IN OVER THIRTY
YEARS...AND ONE OF THE LATEST EVER RECORDED IN THE SEASON. FOR EXAMPLE...IF
FREEZES DO OCCUR AT LITTLE ROCK AND NORTH LITTLE ROCK...IT WOULD BE THE LATEST
FREEZE SINCE 1983...AND THE 2ND LATEST ON RECORD AT BOTH LOCATIONS. AT
JACKSONVILLE...IT WOULD TIED 2008 FOR THE LATEST ON RECORD.
AT PINE BLUFF...IT WOULD BE THE LATEST FREEZE SINCE 1928...BUT NOT THE LATEST.
THAT DISTICTION GOES TO A LATE WIDESPREAD FREEZE ON APRIL 25TH 1910...
WHEN NEARLY EVERY LOCATION IN THE STATE SAW TEMPERATURES IN THE UPPER
20S TO NEAR FREEZING...EXCEPT FOR CENTRAL ARKANSAS...PARTS OF THE SOUTH...
AND NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 54 56 30 54 / 100 60 20 0
CAMDEN AR 63 66 33 59 / 100 50 20 0
HARRISON AR 43 45 26 54 / 100 60 10 0
HOT SPRINGS AR 57 60 31 57 / 100 40 20 0
LITTLE ROCK AR 60 62 33 57 / 100 50 20 0
MONTICELLO AR 65 68 34 56 / 100 60 20 0
MOUNT IDA AR 53 56 29 57 / 100 40 10 0
MOUNTAIN HOME AR 47 48 27 54 / 100 60 10 0
NEWPORT AR 56 59 32 53 / 100 60 20 0
PINE BLUFF AR 63 66 34 56 / 100 60 20 0
RUSSELLVILLE AR 52 55 29 58 / 100 40 10 0
SEARCY AR 58 60 31 54 / 100 50 20 0
STUTTGART AR 62 63 33 54 / 100 60 20 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
LAKE WIND ADVISORY FROM 11 AM TO 10 PM CDT MONDAY FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
FREEZE WARNING FROM 1 AM TO 10 AM CDT TUESDAY FOR BAXTER-BOONE-
CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-MARION-MONTGOMERY-
NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-YELL.
FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-
JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WOODRUFF.
&&
SHORT TERM...64 / LONG TERM...57HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 13 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL LIFT OUT OF THE PLAINS STATES TODAY BRINGING RAIN AND POSSIBLE SEVERE WEATHER TO THE REGION. AS THE SYSTEM APPROACHES...SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH AT TIMES. AS SUCH...A LAKE WIND ADVISORY IS IN EFFECT TODAY. SIGNIFICANT RAIN CHANCES RETURN THIS AFTERNOON AS A STRONG STORM SYSTEM MOVES THROUGH. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE WESTERN HALF OF THE STATE THIS MORNING AND SPREAD EAST DURING THE AFTERNOON HOURS. MORE WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED TO MOVE ACROSS THE STATE DURING THE EVENING AND OVERNIGHT HOURS. SOME OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING IN ADVANCE OF AN APPROACHING COLD FRONT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY CONCERNS BUT THE TORNADO THREAT CAN NOT BE DISCOUNTED UNTIL THE COLD FRONT FINALLY MOVES THROUGH. HEAVY RAINFALL WILL ALSO BE POSSIBLE. A GENERAL ONE TO ONE AND A HALF INCH RAINFALL IS EXPECTED...WITH LOCALLY HEAVIER AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT IS EXPECTED TO BE IN CENTRAL ARKANSAS MONDAY MORNING AND FINALLY CLEAR THE STATE BY EARLY AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE UNTIL THE FRONT FINALLY CLEARS THE STATE. AS THE UPPER LEVEL SUPPORT OF THE STORM SYSTEM MOVES THROUGH MONDAY AFTERNOON...ISOLATED THUNDERSTORMS CAN NOT BE RULED OUT. SOME OF THE STORMS COULD PRODUCE SMALL HAIL BUT NO SEVERE WEATHER IS EXPECTED. MUCH COLDER AIR WILL MOVE INTO NORTHERN ARKANSAS MONDAY NIGHT WITH TEMPERATURES FALLING BELOW FREEZING ACROSS PARTS OF THE NORTH AND WEST. PATCHY FROST IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/57
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 405 PM CDT SUN APR 13 2014 ARZ022-030-031-038-039-132135- CONWAY AR-LOGAN AR-PERRY AR-POPE AR-YELL AR- 405 PM CDT SUN APR 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHWESTERN POPE...NORTHWESTERN PERRY...EXTREME EASTERN LOGAN AND SOUTHWESTERN CONWAY COUNTIES UNTIL 430 PM CDT... AT 401 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF MOSLEY TO 2 MILES NORTHEAST OF PLAINVIEW...AND MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... TARAL... POTTSVILLE... PLAINVIEW... PETIT JEAN STATE PARK... PETIT JEAN RIVER WMA... PETIT JEAN MTN... OLA... NIMROD LAKE... MT NEBO SP... MOSLEY... LAKE DARDANELLE STATE PARK... LAKE DARDANELLE... LAKE ATKINS... GALLA CREEK WMA... DOVER... DARDANELLE LOCK AND DAM... DARDANELLE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 76 AND 93. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3547 9301 3510 9289 3489 9329 3523 9338 TIME...MOT...LOC 2105Z 227DEG 38KT 3520 9327 3504 9323 226
The Little Rock radar (KLZK), 4 km away, was scanning. The volume nearest the first event began at 22:02 UTC.
20 thunderstorm wind, 3 hail, 2 heavy rain, 2 flash flood, 2 flood. Local standard time, as filed.
Rainfall totaled 2.75 inches in 3 hours.
Hail fell near Interstate 430 and Shackleford in west Little Rock.
One hour rainfall totaled 1.80 inches.
Trees were blown down in the area of Boyle Park Rd. and Archwood Dr. in west Little Rock. One of the trees fell on a car.
Flash flooding occurred at a number of locations in Little Rock, North Little Rock, and Sherwood. Some water rescues were necessary. Water flowed into one building at Pulaski Technical College in North Little Rock.
A carport was destroyed, much of the roof was blown off a mobile home, several other roofs were damaged, and trees and power lines were blown down.
Several trees were blown down. One of the trees collapsed a wooden carport that was attached to a house, crushing a car beneath the carport.
A metal roof was blown off a building housing the Arkansas Revenue Office and a medical clinic. Part of the brick facade of the building fell into the street. The bricks damaged some other businesses and vehicles.
Trees and power lines were blown down.
Trees and power lines were blown down and roofs were damaged.
Numerous trees and power lines were blown down around Ludwig and Hillcrest as well as other locations in Johnson County.
Large trees were blown down.
A shop building was badly damaged, a carport was destroyed, a mobile home and shed were blown off their foundations, two boats and their trailers were overturned, roofs were damaged, and trees, power lines, and a power pole were blown down just west of Havana.
Trees and power lines were blown down.
Falling trees damaged a couple of houses in the Piney Bay area.
Trees were blown down in the Belleville area.
Trees were blown down.
Trees and power lines were blown down.
An old barn was destroyed, several houses had roof damage, a fence was blown down, and trees and power lines were blown down.
Trees and power lines were blown down in the Jerusalem area.
Large tree limbs were blown down onto the road.
Trees were blown down in the Beebe area.
Many trees were blown down, with some of the trees landing on houses.
Sheet metal was blown off a building.
Flash flooding occurred on the Ouachita River below Remmel Dam. The flow at the dam increased to 51,458 cubic feet per second following heavy rains.
Heavy rainfall from thunderstorms on the 13th caused the Saline River at Benton to rise above flood stage during the morning hours on the 14th. This river then fell below flood stage during the afternoon hours later that day.
Heavy rainfall from thunderstorms and dam releases caused the Ouachita River at Camden to rise above flood stage around midday on the 16th. This river then fell below flood stage during the early afternoon hours on the 20th.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2014Every state in 2014This day in weather historyWarnings in Arkansas, April 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 500932, 500898, 500899, 500931, 500900, 500901, 500902, 502406, 500903, 500930, 500904, 500908, 500915, 501909, 500905, 500910, 500918, 500919, 500921, 500922, 500920, 500924, 500925, 500926, 500927, 500928, 502405, 515473, 515476.